# SDR DXTA2022061663990

- Difficulty date: June 16, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500219
- Aircraft time: 5,909 hours, 4,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: AIRCRAFT EMERGENCY LIGHTS ILLUMINATE IN THE SWITCH ARM POSITION.//CORRECTIVE ACTION// CONFIRMED WITH SWITCH IN ARM POSITION EMERGENCY LIGHTS REMAINED ON ALL THE TIME T/S AND FOLLOWING FIM 33-50-00 DETERMINED BOTH AIRCRAFT EMERGENCY BATTERIES TO BE CAUSING THE ISSUE. R&R # 1 W/NEW BATTERY R&R # 2 BATTERY W/TESTED UNIT. OPS CHECK SEVERAL TIMES AND NOW EMERGENCY LIGHTS OPS CHECK GOOD. C/W EMB 505 AMM 33052017 & 33-52-01
